ADVERTISEMENT
ADVERTISEMENT

Q. Could face creams cause pimples on the face?

Answered by
Dr. Sandhya Narayanan Kutty
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Aug 23, 2022

Hi doctor,

I have had a lot of pimples on my face for two days, and I want to know what might be the issue. I did not have pimples as much as this. I used a set of face creams. Kindly help.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

Acne vulgaris, also called acne, develops most commonly among teenagers but may also develop as adult acne later in life. There are multiple factors, including sudden changes in the hormones in your body, sudden climate changes, dietary factors including consuming oily food, sweets, red meat, and dairy products, sudden changes in skin care products, or using a new product on your skin leading to a condition called purging which leads to sudden appearances of acne-like pimples. Kindly make sure the above factors are ruled out, as the presence of one of the above factors may be the reason for your sudden development of acne. I suggest you take the following medications:

1. Salicylic acid 2 % and Glycolic acid foaming face wash to be used in the morning and at night. Apply in circular motions and gently massage and wash off within one minute. You can buy any brand available in your country with the above ingredients.

2. Clindamycin and Benzoyl peroxide 2.5 % gel (Peroclin 2.5 % gel or any brand with the above combination available in your country) to be applied only on the acne spots as a spot treatment in the morning and at night after using the face wash.

3. Tablet Ascorbic acid (Vitamin C) 500 mg (chewable tablet) to be taken once daily, preferably at night after dinner, for two months.

4. Avoid oily food, sweets, red meat, milk, and dairy products as they may cause acne easily. Consume more fruits and vegetables.

5. Consume at least 12 glasses of water a day in a standard 250 mL glass size.

Getting rid of acne is a slow process. It may be on and off and eventually fade if the above suggestions are followed consistently. In the future, the above medications can also be used in case of new acne lesions.

Consult a specialist doctor, discuss with them, and take medications with their consent.

I hope I can be of help. Stay healthy, happy, and safe.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
The pimples in my pubic area are painful, itching, and are hyperpigmented. Kindly help.

.. your concern. Kindly answer me the following to help you better; 1) What is the exact location of the pimple? Is it in on the hairy labia majora, the smooth labia minora, near the vaginal opening, or the urethral opening? 2) Is it...   Read full

Can you suggest some creams for the skin rashes under my lips?

.. seen your query and examined your picture (attachment removed to protect patient identity). It seems you have flat warts, and they are not herpes. These are not dangerous. However, they have a tendency to recur even after multiple removals. The gr...   Read full

My pimples are getting worse. What will I do?

.. essential that you drink 4 liters of water as constipation can cause pimples. Once a regular bowel moment is established, you could apply Oxidoben cream (combination of Adapalene and Benzoyl peroxide) at night over the pimples. It will dry them up...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Listeriosis - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Listeriosis is a bacterial infection, that can result in severe complications like meningitis, sepsis, and even death. R...  Read more»
Myositis - Types, Symptoms, Causes, Treatment, and Prognosis
The term "myositis" refers to a set of uncommon diseases. To know more about myositis, read the full article below.  Read more»
Osteoporosis: an Important Public Health Problem
Osteoporosis is a problem that is largely preventable. This article focuses on the causes of osteoporosis and the availa...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.